# SDR 29GA2019072600002

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,890 hours, 42,457 cycles
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210163
- Part serial: 2243798
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT# 0117 FPO/FLL REPORT: LEFT PROP RPM FLUCTUATED FROM 1230 RPM TO 750 RPM ON LEVEL FLIGHT. CORRECTIVE ACTION: REMOVED & REPLACED LT ENGINE PCU IAW AMM 61-20-05-04.
